MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US EMSYS SHL 3HOLE 52; HIP IMPLANT : ACETABULAR CUP

DEPUY ORTHOPAEDICS INC US EMSYS SHL 3HOLE 52; HIP IMPLANT : ACETABULAR CUP
Catalog Number 471052300
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to medially migration of cup at 3 month checkup.Surgeon pulled the cup and implanted revision cup with allograft.Surgical delay unknown.Doi: (b)(6) 2023; dor: (b)(6) 2023; affected side: left hip.
 
Event or Problem Description
Additional information was received and states that there was no surgical delay and no allegation against the other products that are revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A complaint database search did find additional related reports against the provided product code and lot number combination(s) for device movement (implant migration).Since allegation is not related to manufacturing, mre will not be performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
EMSYS SHL 3HOLE 52
Common Device Name
HIP IMPLANT : ACETABULAR CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18442990
Report Number1818910-2024-00333
Device Sequence Number17832891
Product Code LPH
UDI-Device Identifier10603295500605
UDI-Public10603295500605
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K221636
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number471052300
Device Lot Number4193422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer01/03/2024
01/19/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date01/05/2024
01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+8.5; EMSYS LNR AOX +4N 52X40; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX35MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale